Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/30552
Title: Асимптотика числа решений некоторых систем диофантовых уравнений
Authors: Берник, В. И.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1972
Citation: Матем. заметки. 1972. Т. 11. С. 619–623
URI: http://elib.bsu.by/handle/123456789/30552
Appears in Collections:Архив статей механико-математического факультета до 2016 г.



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.